J. Hutchinson, Buckling and Initial Postbuckling Behavior of Oval Cylindrical Shells Under Axial Compression, Journal of Applied Mechanics, vol.35, issue.1, pp.66-76, 1968.
DOI : 10.1115/1.3601175

R. Tennyson and K. Chan, Buckling of imperfect sandwich cylinders under axial compression, International Journal of Solids and Structures, vol.26, issue.9-10, pp.1017-1036, 1990.
DOI : 10.1016/0020-7683(90)90015-N

P. Mandal and R. Calladine, Buckling of thin cylindrical shells under axial compression, International Journal of Solids and Structures, vol.37, issue.33, pp.4509-4525, 2000.
DOI : 10.1016/S0020-7683(99)00160-2

H. Huang and Q. Han, Research on nonlinear postbuckling of functionally graded cylindrical shells under radial loads, Composite Structures, vol.92, issue.6, pp.1352-1357, 2010.
DOI : 10.1016/j.compstruct.2009.11.016

L. Chen and J. Rotter, Buckling of anchores cylindrical shells of uniform thickness under wind load., Engineering Structures, pp.41-199, 2012.

S. Matsuura, H. Nakamura, K. Kokubo, S. Ogiso, and H. Ohtsubo, Shear-bending buckling analyses of fast breeder reactor main vessels, Nuclear Engineering and Design, vol.153, issue.2-3, pp.305-317, 1995.
DOI : 10.1016/0029-5493(95)90021-7

J. Okada, K. Iwata, K. Tsukimori, and T. Nagata, An evaluation method for elastic-plastic buckling of cylindrical shells under shear forces, Nuclear Engineering and Design, vol.157, issue.1-2, pp.65-79, 1995.
DOI : 10.1016/0029-5493(95)00985-L

G. Michel, A. Combescure, and J. Jullien, Finite Element simulation of dynamic buckling of cylinders subjected to periodic shear, Thin-Walled Structures, vol.36, issue.2, pp.111-135, 2000.
DOI : 10.1016/S0263-8231(99)00032-4

URL : https://hal.archives-ouvertes.fr/hal-00450331

G. Michel, A. Limam, and J. Jullien, Buckling of cylindrical shells under static and dynamic shear loading, Engineering Structures, vol.22, issue.5, pp.535-543, 2000.
DOI : 10.1016/S0141-0296(98)00132-1

W. Schneider and Y. Ribakov, Collapse analysis of thin walled cylindrical steel shells subjected to constant shear stress, Computers & Structures, vol.82, issue.29-30, pp.29-30, 2004.
DOI : 10.1016/j.compstruc.2004.08.005

Z. Qiu, Convex models and interval analysis method to predict the effect of uncertain-but-bounded parameters on the buckling of composite structures, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.18-20, pp.2175-2189, 2004.
DOI : 10.1016/j.cma.2004.07.018

I. Elishakoff, Uncertain buckling: its past, present and future, International Journal of Solids and Structures, vol.37, issue.46-47, pp.46-47, 2000.
DOI : 10.1016/S0020-7683(99)00318-2

I. Elishakoff, B. Kriegesmann, and R. Rolfes, Optimization and Antioptimization of Buckling Load for Composite Cylindrical Shells Under Uncertainties, AIAA Journal, vol.50, issue.7, pp.1513-1524, 2012.
DOI : 10.2514/1.J051300

H. Pradlwarter, G. Schueller, and C. Schenk, A computational procedure to estimate the stochastic dynamic response of large non-linear FE-models, Computer Methods in Applied Mechanics and Engineering, vol.192, issue.7-8, pp.777-801, 2003.
DOI : 10.1016/S0045-7825(02)00595-9

H. J. Pradlwarter and G. I. Schueller, Reliability of deterministic non-linear systems subjected to stochastic dynamic excitation, International Journal for Numerical Methods in Engineering, vol.21, issue.4, pp.1160-1176, 2011.
DOI : 10.1002/nme.3017

C. Schenk and G. Schuëller, Buckling analysis of cylindrical shells with random geometric imperfections, International Journal of Non-Linear Mechanics, vol.38, issue.7, pp.1119-1132, 2003.
DOI : 10.1016/S0020-7462(02)00057-4

M. Broggi and G. Schuëller, Efficient modeling of imperfections for buckling analysis of composite cylindrical shells, Engineering Structures, vol.33, issue.5, pp.1796-1806, 2011.
DOI : 10.1016/j.engstruct.2011.02.019

C. Schenk and G. Schuëller, Buckling analysis of cylindrical shells with cutouts including random boundary and geometric imperfections, Computer Methods in Applied Mechanics and Engineering, vol.196, issue.35-36, pp.35-36, 2007.
DOI : 10.1016/j.cma.2007.03.014

V. Papadopoulos, G. Stefanou, and M. Papadraakis, Buckling analysis of imperfect shells with stochastic non-Gaussian material and thickness properties, International Journal of Solids and Structures, vol.46, issue.14-15, pp.14-15, 2009.
DOI : 10.1016/j.ijsolstr.2009.03.006

D. Schillinger, V. Papadopoulos, M. Bischoff, and M. Papadrakakis, Buckling analysis of imperfect I-section beam-columns with stochastic shell finite elements, Computational Mechanics, vol.198, issue.17???20, pp.495-510, 2010.
DOI : 10.1007/s00466-010-0488-y

C. Soize, Stochastic Models of Uncertainties in Computational Mechanics, Lecture Notes in Engineering Mechanics, vol.2, p.2012
DOI : 10.1061/9780784412237

URL : https://hal.archives-ouvertes.fr/hal-00749201

M. Mignolet and C. Soize, Stochastic reduced order models for uncertain geometrically nonlinear dynamical systems, Computer Methods in Applied Mechanics and Engineering, vol.197, issue.45-48, pp.3951-3963, 2008.
DOI : 10.1016/j.cma.2008.03.032

URL : https://hal.archives-ouvertes.fr/hal-00686140

L. Sirovich, Turbulence and the dynamics of coherent structures. I. Coherent structures, Quarterly of Applied Mathematics, vol.45, issue.3, pp.561-571, 1987.
DOI : 10.1090/qam/910462

R. Sampaio and C. Soize, Remarks on the efficiency of POD for model reduction in non-linear dynamics of continuous elastic systems, International Journal for Numerical Methods in Engineering, vol.45, issue.3, pp.22-45, 2007.
DOI : 10.1002/nme.1991

URL : https://hal.archives-ouvertes.fr/hal-00686148

M. Azeez and A. Vakakis, PROPER ORTHOGONAL DECOMPOSITION (POD) OF A CLASS OF VIBROIMPACT OSCILLATIONS, Journal of Sound and Vibration, vol.240, issue.5, pp.859-889, 2001.
DOI : 10.1006/jsvi.2000.3264

C. Desceliers, C. Soize, and S. Cambier, Non-parametric???parametric model for random uncertainties in non-linear structural dynamics: application to earthquake engineering, Earthquake Engineering & Structural Dynamics, vol.33, issue.3, pp.315-327, 2003.
DOI : 10.1002/eqe.352

URL : https://hal.archives-ouvertes.fr/hal-00686208

A. Batou and C. Soize, Identification of stochastic loads applied to a non-linear dynamical system using an uncertain computational model and experimental responses, Computational Mechanics, vol.25, issue.1, pp.559-571, 2009.
DOI : 10.1007/s00466-008-0330-y

URL : https://hal.archives-ouvertes.fr/hal-00684461

K. Kim, A. Radu, and M. Mignolet, Nonlinear reduced order modeling of isotropic and functionally graded plates, International Journal of Non- Linear Mechanics

M. Mignolet, A. Przekop, S. Rizzi, and S. Spottswood, A review of indirect/non-intrusive reduced order modeling of nonlinear geometric structures, Journal of Sound and Vibration, vol.332, issue.10, pp.2437-2460, 2013.
DOI : 10.1016/j.jsv.2012.10.017

A. Muryavov and S. Rizzi, Determination of nonlinear stiffness with application to random vibration of geometrically nonlinear structures, Computers & Structures, vol.81, issue.15, pp.1513-1523, 2003.
DOI : 10.1016/S0045-7949(03)00145-7

E. Capiez-lernout, C. Soize, and M. Mignolet, Computational stochastic statics of an uncertain curved structure with geometrical nonlinearity in three-dimensional elasticity, Computational Mechanics, vol.197, issue.7, pp.87-97, 2012.
DOI : 10.1007/s00466-011-0629-y

URL : https://hal.archives-ouvertes.fr/hal-00684289

R. Murthy, X. Wang, R. Perez, M. Mignolet, and L. Richter, Uncertaintybased experimental validation of nonlinear reduced order models, Journal of Sound and Vibration, vol.331

R. Ohayon and C. Soize, Structural Acoustics and Vibration, The Journal of the Acoustical Society of America, vol.109, issue.6, 1998.
DOI : 10.1121/1.1352086

URL : https://hal.archives-ouvertes.fr/hal-00689039

C. Soize, Random matrix theory for modeling uncertainties in computational mechanics, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.12-16, 2005.
DOI : 10.1016/j.cma.2004.06.038

URL : https://hal.archives-ouvertes.fr/hal-00686187

P. Kree and C. Soize, Mathematics of random phenomena random vibrations of mechanical structures, D, 1986.

G. Saragoni and G. Hart, Simulation of artificial earthquakes, Earthquake Engineering & Structural Dynamics, vol.10, issue.3, pp.249-267, 1974.
DOI : 10.1002/eqe.4290020305

D. Boore, Simulation of Ground Motion Using the Stochastic Method, Pure and Applied Geophysics, vol.160, issue.3, pp.635-676, 2003.
DOI : 10.1007/PL00012553

H. Kanai, Semi-empirical formula for the seismic characteristics of the ground motion, Bulletin of the Earthquake Research Institute, vol.35, pp.309-325, 1957.

K. Bathe, Finite Element Procedures in Engineering Analysis, Journal of Pressure Vessel Technology, vol.106, issue.4, 1982.
DOI : 10.1115/1.3264375

G. Michel, Flambage de coques minces cylindriques sous un chargement dynamique de cisaillement, 1997.

M. Meyer and H. Matthies, Efficient model reduction in non-linear dynamics using the Karhunen-Lo???ve expansion and dual-weighted-residual methods, Computational Mechanics, vol.31, issue.1-2, pp.179-191, 2003.
DOI : 10.1007/s00466-002-0404-1

M. Amabili and C. Touze, Reduced-order models for nonlinear vibrations of fluid-filled circular cylindrical shells: Comparison of POD and asymptotic nonlinear normal modes methods, Journal of Fluids and Structures, vol.23, issue.6, pp.885-903, 2007.
DOI : 10.1016/j.jfluidstructs.2006.12.004

URL : https://hal.archives-ouvertes.fr/hal-00838880

S. Chaturantabut and D. C. Sorensen, A State Space Error Estimate for POD-DEIM Nonlinear Model Reduction, SIAM Journal on Numerical Analysis, vol.50, issue.1, pp.46-63, 2012.
DOI : 10.1137/110822724

M. Arnst, R. Ghanem, and S. Masri, Abstract, The Aeronautical Journal, vol.1, issue.1160, pp.637-650, 1160.
DOI : 10.1145/1089014.1089021

M. Beer and M. Liebscher, Designing robust structures ??? A nonlinear simulation based approach, Computers & Structures, vol.86, issue.10, pp.1102-1122, 2008.
DOI : 10.1016/j.compstruc.2007.05.037

H. A. Jensen and M. Beer, Discrete???continuous variable structural optimization of systems under stochastic loading, Structural Safety, vol.32, issue.5, pp.293-304, 2010.
DOI : 10.1016/j.strusafe.2010.03.007

C. Soize, E. Capiez-lernout, J. Durand, C. Fernandez, and L. Gagliar-dini, Probabilistic model identification of uncertainties in computational models for dynamical systems and experimental validation, Computer Methods in Applied Mechanics and Engineering, vol.198, issue.1, pp.150-163, 2008.
DOI : 10.1016/j.cma.2008.04.007

URL : https://hal.archives-ouvertes.fr/hal-00686138

R. Serfling, Approximation theorems of mathematical statistics, 1980.

L. Ludeman, Fundamentals of Digital Signal Processing, 1986.